# SDR DALA2016112009058

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT STATION 727C, UPPER FREE FLANGE IS DENTED BETWEEN STRINGERS 22L&23L. MAINTENANCE REPAIRED DAMAGED FRAME AT STATION 727C BETWEEN S22L&23L IAW ERA 551664-14.
